I began ulsing subs for 3-4 days and stopped for 3 days and took another 4mg for 2 days. I am now on day 9 without anything and my anaxiety llevels are off the charts... What will happen if I take 4mgs just today? Will I go back into wds? I just want somethling to calm the nerves!!! I have been shaking like a leaf for days now... I do however see the dr. today... Please help!!! Don't know how long I can hold out!!!
Have you seen the doc yet? I hope you're doing ok. It's been quite a while since you took anything and I'll bet less than 4mg would work. I'm not saying you should take the sub, only that it's been a long time and less CAN work to calm the shakes and bad stuff going on. The less you use the easier it will be to come off of again. I agree with Sweet, you need to get the "triggers" under control and find out why you let the compulsions get to you. I would hate to see something happen to you. What used to get you high before, may kill you next time. That's what I mean about the subs too. When your system is totally clear of all opiates (including H) you'd be surprised at what 2mg of subs can do. You can always take more, but never less. If your doc puts you back on the sub, take the least amount you can. I really hope and pray you get to the bottom of your addiction once and for all. Please get some counseling too.
It's a great way to fill some time and give you ideas and tools to help keep you from relapsing.
Be safe and best wishes.
Matt, you should just take enough suboxone to stop withdrawal and craving. I am hoping you got to your doctor and he evaluated you and made some suggestions for you. If you can get by on 2 mgs, you can wait 2 hours to see how you feel and take one or 2 more mgs if you have to. Take the clonidine as he directed and if you have to take the subs again, stay on as low a dose as you can. if you are in doubt, take the 2 mgs and then give it the 2 full hours and then decide if you need more. It will probably be helpful to you to increase your support system and go to some sort of group or addiction therapy because you are so vulnerable now. Good to hear from you again. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 5 answers
Posted 3 Feb 2010 • 1 answer
Posted 27 Jul 2010 • 3 answers
I have been reading alot about people wanting to get off subs,so why should I go from heroin to sub?
Posted 6 Dec 2010 • 1 answer
Posted 8 Dec 2010 • 2 answers